# SDR 99UAL900262

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO DEN DUE TO STRONG ELECTRICAL SMELL IN CABIN.  *S/D*  SMELL WAS CAUSED BY A FAILED RT RECIRCULATION FAN.  RT FAN WAS REPLACED AND NO FURTHER DISCREPANCIES WERE NOTED.
